Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had tube removal surgery. Took injection to get periods. Trying to concieve. No results. Suggestions?

I had a surgery for my felopian tubes in september. They took my left one out because it was damaged. I only have the right one left. Doctor released me on my last visit and said I was ok to start trying to get pregnant and could try after my period came. I went to the Dr again on Nov 14 and they gave me a shot to start my period because i was having trouble getting it. I got my period with the help of the shot on Nov 21. I am now 51 days late and have taken 4 pregnancy test and they are all negative.I have not taken a pregnancy test in 2 weeks cause the tests were negative. Can you please tell me what to do? I lost my job and I am trying to save all the money I can to pay bills. Can you please tell me what to do to figure out what is going on with my body? should I take another test? or should i just suck it up and go to the doctor? please helpppp!!
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The delay in the periods that you are having is not likely to be related to the tubal surgery that you had. This is most likely related to a hormonal disturbance and needs a hormonal treatment to regularize your periods.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor